Title

On Lang's conjecture for surfaces of general type

Document Type

Article

Publication Source

Communications in Algebra

Publication Date

2003-02-01

Volume

31

Issue

2

First Page

945

Last Page

957

Abstract

Let m be a nonnegative integer. We explicitly bound the number of rational curves with arithmetic genus no greater than m on a surface of general type by geometric invariants of the surface. We also briefly discuss the possibility of bounding all rational curves lying on a surface of general type in ℙ3.

Keywords

BMY inequality, General type varieties, Rational curves

DOI

10.1081/AGB-120017351

https://doi.org/10.1081/AGB-120017351

Share

COinS